# SDR YENA2022011900030

- Difficulty date: January 15, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 66,588 hours, 23,551 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Condition: Loose
- Stage of operation: LD
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT # 2448, SDQ-FLL. BRAKES AUTO BRAKE FAULT UPON GEAR EXTENSION. AFTER LANDING #2 MAIN BRAKE TEMP EXCEEDED 570DEG. NUMBER 1 BRAKE TEMP REMAINED AT 35DEG. ; REF DEFECT 3333726 ITEM 2 R&R BRAKE FAN TECH HOUSING IAW AMM 32-48-510 OPS CHK GOOD. ACCOMPLISHED T/S 19GG IAW TSM 32-42-00-810-818-A FOUND HARNESS CONNECTOR LOOSE SECURED 19GG & REMOVED & REPLACED BRAKE FAN TACH HOUSING IAW AMM 32-48-51 OPS CK GOOD. CONTINUITY FROM BSCU PIN SK &SJ AB CK GOOD NO SHORTS. CONFIRMED AUTO BRAKE 19GG FIX REF LG 3333726 ITEM1
